# SDR REXA200600004

- Difficulty date: January 25, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 8,002 hours, 7,227 cycles
- Engine: Ge CF343B1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Loose
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON REACHING CRUISE STAB TRIM CAUTION MESSAGE. QRH FOLLOWED WITH CAUTION NOT CLEARING. QRH STATED A FLAPS 20 LANDING FOR THIS. FLAP TWENTY LANDING PERFORMED UNEVENTFUL. MAINTENANCE FOUND THE STAB TRIM CHANNEL NR 2 SWITCH LOOSE AND RESECURED SWITCH WITH SYSTEM OPERATIONAL CHECKED IAW AMM.
